MathSciNet Relay Station
MathSciNet bibliographic data
MR2099877 81T10 (11S80 46F05 46N50 46S10)
Kochubei, A. N.; Sait-Ametov, M. R. Construction of interaction measures on the space of distributions over the field of $p$-adic numbers. Tr. Mat. Inst. Steklova 245 (2004), Izbr. Vopr. $p$-adich. Mat. Fiz. i Anal., 146--153; reprinted in Proc. Steklov Inst. Math. 2004, no. 2 (245), 135–142
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement